# SDR USAA2012091000004

- Difficulty date: September 9, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 10,089 hours, 8,590 cycles
- System (JASC): 5240 · Service Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR PNEUMATIC ASSEMBLY (DOOR ASSIST) REQUIRE SERVICING.  MAINTENANCE SERVICED AFT SERVICE DOOR PNEUMATIC ASSEMBLY.
